# SDR VNAA2019032499908

- Difficulty date: March 24, 2019
- Submitted: March 24, 2019
- Operation: Air carrier
- Aircraft: N258PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7941
- Aircraft time: 34,316 hours, 34,434 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 601R35031225
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF AFT CARGO FLOOR LANDING PLATE FOUND TRAVERSE BEAM AT FS 589, OUTBOARD OF LBL 27, CRACKED IN RADIUS. CORRECTIVE ACTION: COMPLIED WITH REO 601R-53-61-6908 REV.-- DATED 2019-03-15.
